کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
389782 661176 2013 14 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Controller design for affine fuzzy systems via characterization of dilated linear matrix inequalities
موضوعات مرتبط
مهندسی و علوم پایه مهندسی کامپیوتر هوش مصنوعی
پیش نمایش صفحه اول مقاله
Controller design for affine fuzzy systems via characterization of dilated linear matrix inequalities
چکیده انگلیسی

We study the design of a state feedback controller for a class of nonlinear systems described by continuous-time affine fuzzy models. By introducing extra slack variables, the Lyapunov matrix and the system matrix are decoupled such that the controller parametrization is independent of the Lyapunov matrix. A novel quadratic stability analysis condition for affine fuzzy systems is derived in the formulation of linear matrix inequalities (LMIs), which is equivalent to existing results. Using the analytical results and a diffeomorphic state transformation, a stabilizing condition under which the affine fuzzy system is quadratically stabilizable is derived and can be solved by means of an LMI technique in conjunction with a search for scaling parameters. In contrast to existing work, the stabilizability condition we derive leads to less conservative LMI characterizations. The result is also extended to H∞ state feedback synthesis. Finally, a numerical example illustrates the merits of the new results.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Fuzzy Sets and Systems - Volume 217, 16 April 2013, Pages 96-109